MathSciNet Relay Station
MathSciNet bibliographic data
MR2289830 (2008a:34055) 34B18 (34B15 45B05 45M20 47H30)
Lan, K. Q. Positive solutions of semi-positone Hammerstein integral equations and applications. Commun. Pure Appl. Anal. 6 (2007), no. 2, 441–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement